# SDR DLM11991037

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Row 44 & 45
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST BATTERY 5 AND BATTERY 6 LOW.  FOUND SHORTED LIGHT SOCKETS AT SEAT 44 AND 45.  REPLACED SAME, GROUND TEST OK.
